Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 52, 2020 Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v28.i1-2.150
pages 145-156

Algorithms for Constructing Guaranteed and Fuzzy Ellipsoidal Estimates in Linear Systems on the Basis of the Method of Least Squares

Gennadiy M. Bakan
Training and Complex "Institute of Applied System Analysis" Ministry of Education and Science of Ukraine and National Academy of Sciences of Ukraine at National Technical University of Ukraine"Kiev Polytechnical Institute",Kiev

Краткое описание

A connection between the method of least squares and ellipsoidal methods of guaranteed and fuzzy estimation is established.


Articles with similar content:

Development and Investigation of the Robust lgorithms of Ellipsoidal Estimation of the Inertia Characteristics of a Spacecraft Controlled by Powered Gyroscopes
Journal of Automation and Information Sciences, Vol.37, 2005, issue 8
Igor A. Kutsenko, Victor V. Volosov, Yuriy A. Selivanov
On Inversion of the Problem of Analytical Designing the Controllers
Journal of Automation and Information Sciences, Vol.36, 2004, issue 1
Vladimir B. Larin
Method of Verifying Sufficiency of Individual Ranking Consistency in Group Decision Making
Journal of Automation and Information Sciences, Vol.38, 2006, issue 8
Vitaliy G. Totsenko
A STATISTICAL MORPHOLOGICAL DETERMINATION OF THE GROWTH RATE OF THE INTERFACIAL DISTURBANCE OF AN EXCITED RAYLEIGH JET
Journal of Flow Visualization and Image Processing, Vol.11, 2004, issue 3
Jean-Bernard Blaisot, Gildas Lalizel, Jérôme Yon
Uniform Approximations of Functions of Lipschitz Class by Threeharmonic Poisson Integrals
Journal of Automation and Information Sciences, Vol.49, 2017, issue 12
Ulyana Z. Hrabova